WARNING: This product contains nicotine.
Nicotine is an addictive chemical.
18+ to purchase
V2 is designed with you in mind. V2 is the leading e-cigarette brand, delivering genuine satisfaction with authentic flavors and unparalleled performance.
Vapor Couture Collection Vapor Couture is the original e-cigarette for women, inspiring an entire line of fashionable accessories.
V2 PRO V2 PRO is the world’s most advanced line of vaporizers, representing the ultimate in form and function.
Members and Visitors: We've updated our forum category names to help you easily navigate discussions topics. Categories are still in the same order on the homepage, just with different names! Message me with any questions. - Samantha
Interested in joining the conversation? CLICK HERE to become a forum member now!

Changing nic content % tired?

So, I decided to change from 1.8% reds to 1.2%. The higher of the 2 was just too much after a while (months). I was an ex smoker so I went with what worked. Now, after trying to cut in a bit, going back and forth, I feel like I'm dragging big time, plus a little emotional. Anyone else have this? I couldn't get any answers elsewhere, hoping you guys could help me out. Thanks!

Comments

  • rbaker1009rbaker1009 Posts: 1,268Member
    Hey @neingesicht, I was really gradual in reducing my nicotine percentage and found that the best way to step down without experiencing mood swings or withdrawal symptoms. 

    I started out with 2.4% and stepped down through all the levels until I got to 0.3% - 0.6%. I did this over 5 years. Ultimately I'll get to 0%.

    Don't rush it and do it gradually and you wont have any negative experiences. Cheers.. 
  • neingesichtneingesicht Posts: 21Member
    edited October 6
    Awesome, thanks! I have made it down to 1.2. Actually, I have to ask and you might know, I have had burning skin (I've hydrated), among other things and it just hasn't gone away with the 1.2%. Is there something I should be looking for? I don't remember having this problem when I used to use V2 but even right now my mouth feels numbish and my tongue is burning. This is with V2 red cartridges.
  • samanthasamantha Posts: 3,553Administrator, Moderator admin
    Hi @neingesicht
    Good luck on the nicotine journey... many of us have been there. It depends on each vaper but it does take time to drop down. Glad to read you've made it down to 1.2%! I know some folks get blanks and mix 2 different nicotine strengths/eliquids to help bridge the transition. Perhaps this will help for your next drop. 

    If you are having those physical symptoms, we would recommend immediately stop vaping and see a licensed physician. You may be allergic to something in the eliquid or your body may oddly be reacting to your change in nicotine intake. Please keep us posted how you are feeling and how things go. Your health and safety is our #1 priority. 
Sign In or Register to comment.

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Powered by Vanilla